MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports an observation of false negative (non-reactive) atellica im anti-hepatitis b core total (hbct) results which were considered discordant relative to repeat testing on alternate methods.The atellica im hbct instructions for use (ifu) states the cutoff for the assay is 0.50 index.However the customer set the reference range of 0-1 index for non-reactive results.An initial negative (non-reactive) hbct result was obtained for a patient sample.The negative result obtained was reported to the physician(s), who questioned the result.The sample was retested on the original atellica im analyzer and obtained a similar negative (non-reactive) result.The same sample was retested on alternate test methods and obtained positive (reactive) results.These repeat results were considered correct since they matched the clinical diagnosis of the patient, and the alternate test method 1 result was reported as correct result to the physician(s).A corrected report was issued based on the repeat testing.There are no known reports of delay, patient intervention, or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A customer from outside the united states (ous) reported an observation of false negative (non-reactive) atellica im anti-hepatitis b core total (hbct) results which were considered discordant relative to repeat testing on alternate methods.The assay's instructions for use (ifu) states the following, under interpretation of results: the cutoff for the assay is 0.50 index so the results of 0.75 index and 0.58 index are both reactive.Siemens informed the customer that samples with two or more out of three results showing an index value of = 0.50 should be considered reactive for anti-hbc total.Additionally, siemens provided training on result interpretation based on the guidelines outlined in the atellica im hbct instructions for use (ifu).Return of the patient sample for further investigation is not warranted because the sample is not discordant.A product problem has not been identified.The customer is operational.

Brand Name
ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT)
Common Device Name
ATELLICA IM ANTI-HEPATITIS B CORE TOTAL (HBCT)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21948785
Report Number1219913-2025-00092
Device Sequence Number9056606
Product Code LOM
UDI-Device Identifier00630414599205
UDI-Public(01)00630414599205(10)50846203(17)251008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040004-S013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model NumberN/A
Device Catalogue Number10995597
Device Lot Number50846203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale